Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Two-color surface solitons in two-dimensional quadratic photonic lattices

Not Accessible

Your library or personal account may give you access

Abstract

We study two-color surface solitons in two-dimensional photonic lattices with quadratic nonlinear response. We demonstrate that such parametrically coupled optical localized modes can exist in the corners or at the edges of a square photonic lattice, and we analyze the impact of the phase mismatch on their properties, stability, and the threshold power for their generation.

© 2009 Optical Society of America

Full Article  |  PDF Article
More Like This
Two-color solitons in chirped photonic lattices

Jiangbo Zheng, Changming Huang, Shunsheng Zhong, and Liangwei Dong
J. Opt. Soc. Am. B 27(11) 2224-2230 (2010)

Counterpropagating surface solitons in two-dimensional photorefractive lattices

Dragana Jović, Yuri S. Kivshar, Raka Jovanović, and Milivoj Belić
Opt. Express 17(24) 21515-21521 (2009)

Two-color surface lattice solitons

Zhiyong Xu and Yuri S. Kivshar
Opt. Lett. 33(21) 2551-2553 (2008)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (7)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved